Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Conjugate loci in Grassmann manifolds


Author: Yung-Chow Wong
Journal: Bull. Amer. Math. Soc. 74 (1968), 240-245
DOI: https://doi.org/10.1090/S0002-9904-1968-11903-2
MathSciNet review: 0220219
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Allamigeon, Propriétés globales des espaces de Riemann harmoniques, Ann. Inst. Fourier, Grenoble (15) 2 (1965), 91-132. MR 198391
  • 2. R. L. Bishop and R. J. Crittenden, Geometry of manifolds, Academic Press, New York, 1964. MR 169148
  • 3. S. S. Chern, Topics in differential geometry. Institute for Advanced Study lecture notes, Princeton, N. J., 1951 MR 90080
  • 4. R. Crittenden, Minimum and conjugate points in symmetric spaces, Canad. J. Math. 14 (1962), 320-328. MR 137077
  • 5. L. W. Green, Auf Wiedersehenflächen, Ann. of Math. 78 (1963), 289-299. MR 155271
  • 6. S. Helgason, Differential geometry and symmetric spaces, Academic Press, New York, 1962. MR 145455
  • 7. W. V. D. Hodge and D. Pedoe, Methods of algebraic geometry, Vol. II, Cambridge Univ. Press, New York, 1952. MR 48065
  • 8. W. Klingenberg, Manifolds with restricted conjugate locus, Ann. of Math. 78 (1963), 527-547. MR 159289
  • 9. Sumner Byron Myers, Connections between differential geometry and topology. I. Simply connected surfaces, Duke Math. J. 1 (1935), no. 3, 376–391. MR 1545884, https://doi.org/10.1215/S0012-7094-35-00126-0
  • 10. Sumner Byron Myers, Connections between differential geometry and topology II. Closed surfaces, Duke Math. J. 2 (1936), no. 1, 95–102. MR 1545908, https://doi.org/10.1215/S0012-7094-36-00208-9
  • 11. H. E. Rauch, Geodesics and Jacobi equations on homogeneous Riemannian manifolds, Proceedings of U.S.-Japan Seminar in Differential Geometry, Kyoto, Japan, 1965, Tokyo (1966), pp. 115-127. MR 221427
  • 12. F. W. Warner, The conjugate locus of a Riemannian manifold, Amer. J. Math. 87 (1965), 575-604. MR 208534
  • 13. F. W. Warner, Conjugate loci of constant order, Ann. of Math. 86 (1967), 192-212. MR 214005
  • 14. Y. C. Wong, Differential geometry of Grassmann manifolds, Proc. Nat. Acad. Sci. U.S.A. 57 (1967), 589-594. MR 216433


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11903-2

American Mathematical Society